# SDR DALA2023032702336

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 FOUND FWD CARGO DOOR CUT OUT LOWER SUPPORT CORROSION AT STA 552 AND RBL 40. CORRECTIVE ACTION: FWD CARGO DOOR CUT OUT LOWER SUPPORT CORROSION AT STA 552 AND RBL 40 REMOVED AND REPAIRED AS PER PRI 606682-14 REV 0. COMPARED AND COMPLIED WITH ER/A 606682-14 REV ORIGINAL (2685430)
